# SDR CALA2020042400867

- Difficulty date: April 22, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Aircraft time: 58,477 hours, 17,308 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110479
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0559) STA 780+36 STR 16R CRACKED. REF ST-SAA NR 0091790. REMOVED DAMAGE STR AT STA780+36 STR-16R. ACCOMPLISHED PERMANENT REPAIR IAW B757-300 EC/RA 5310-07781 AT STA 780+36. STR-16R AREA FOD FREE WORK ACCOMPLISHED, INSPECTED.
